# SDR GTIA2020102635406

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 21,962 hours, 9,813 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THERMOGRAPHIC INSPECTION ON RUDDER SIDE PANELS FOUND HOIST POINTS WITH WATER IND CREATED.  REVIEWED LTPR NR 5001018065-0010 AND RUDDER SIDE PANEL HOIST POINT HAS BEEN REPAIRED, IAW SRM 55-41-13-300-029.
